Access count of this item: 99

Files in This Item:
File Description SizeFormat 
0780-02.pdf1.21 MBAdobe PDFView/Open
Title: 楕円型方程式系に対するsupersolution-subsolution法と正値全域解の存在(変分問題と非線型楕円型方程式)
Authors: 古庄, 康浩  KAKEN_name
Author's alias: Furusho, Yasuhiro
Issue Date: Apr-1992
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 780
Start page: 14
End page: 31
Appears in Collections:Variational Problems and Nonlinear Elliptic Equations

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.